| Model Number |
MMT-523RNAL |
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Blood Loss (2597)
| Date of Event |
08/31/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they had high blood glucose.Customer¿s blood glucose level was 436 mg/dl at the time of the incident.Customer¿s current blood glucose was running over 600 mg/dl.Troubleshoot was performed and insulin pump passed hp test.Product will not be returned for analysis.